MAUDE Adverse Event Report: TELEFLEX MEDICAL MDK VI MF 0 TC43/HR26 48"; SUTURE, SURGICAL, ABSORBABLE,

TELEFLEX MEDICAL MDK VI MF 0 TC43/HR26 48"; SUTURE, SURGICAL, ABSORBABLE,
Catalog Number 833-137
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) its original packaging.While performing the visual inspection test it was observed that the suture was getting disintegrated, as it is described in this customer complaint.A dimensional inspection of the product involved in the complaint could not be conducted since the product returned was received disintegrated.A functional inspection test cannot be performed on the received sample since it was received disintegrated, and no functional test can be performed in this condition.Additionally, an attempt to duplicate the failure mode was made but at the time there is no inventory of the product code involved available.The device history record of batch number 74b2300028 has been reviewed and no issues or discrepancies were found which could potentially be related to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled & inspected according to our specifications.The dhr records shows that the tension qa inspection tests met the specifications above the individual minimum expected of 5.8 lbs, the average of the results obtained was 8.21 lbs.Additionally, after sterilization process, attachment strength test was performed to the product and the results were acceptable according to the specifications of minimum individual of 5.0 lbs and its notice that average obtained result was 8.168 lbs.According to the warnings section of ifu, the product must be stored at room temperature and prolonged exposure to high temperatures must be avoided.While performing the visual inspection test it was observed that the suture was getting disintegrated, what the customer is reporting as suture fell apart, is a disintegration of the suture.Even though a disintegration issue was observed in the received sample it is not possible to confirm that this condition was generated during the manufacturing process.Additionally, the timeline of this batch was reviewed, and all timing specifications were met.The product was manufactured in february 2023 and shipped out of the facility (nl) in february 2023.According to the warnings section of ifu, the product must be stored at room temperature and prolonged exposure to high temperatures must be avoided.It is unknown the storage conditions the product was subjected to after the product was shipped from teleflex.As part of the activities of this evaluation, personnel from the manufacturing process were notified for awareness of this complaint report.Additionally, as a preventive action supplier of the involved suture was notified to make them aware of this issue.Complaints of this type will continue to be monitored via periodic reviews to evaluate if any trend exist other remarks: n/a corrected data: n/a.
 
Event or Problem Description
It was reported that "first, a polypropylene 36in suture was used - it broke down to pieces (inside the patient) after tightening.The physician then decided to use monodek suture instead to finish the procedure.While unpacking the monodek and catching it with a "mosquito", it broke from needle separated from the suture and the suture broke down to small pieces with every touch.This happened 3 times while unpacking monodek sutures of the same box.The 4th monodek suture that was opened was ok and good for use, so the doctor finished the procedure and patient was released after a night of hospitalization for observation".No patient harm or injury.The patient status is reported as "fine".See associated mdrs 3004365956-2025-00068, 3004365956-2025-00069, 3004365956-2025-00070.

Brand Name
MDK VI MF 0 TC43/HR26 48"
Common Device Name
SUTURE, SURGICAL, ABSORBABLE,
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key23896690
Report Number3004365956-2025-00071
Device Sequence Number14785123
Product Code NEW
UDI-Device Identifier14026704603920
UDI-Public(01)14026704603920(11)230216(17)260202(10)74B2300028(21)
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K030212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2026
Device Catalogue Number833-137
Device Lot Number74B2300028
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown